# SDR CA031021010

- Difficulty date: October 20, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,511 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 8011 · Engine Starter
- Part: Starter Gen
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER WOULD NOT COME ON LINE WHEN START BUTTON PUSHED.
